Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Which families of $l$-modal maps are full?

Authors: R. Galeeva and S. van Strien
Journal: Trans. Amer. Math. Soc. 348 (1996), 3215-3221
MSC (1991): Primary 58Fxx, 34Cxx, 30-xx
MathSciNet review: 1355297
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall show that certain conditions which are sufficient for a family of one-dimensional maps to be full cannot be dispensed with.

References [Enhancements On Off] (What's this?)

  • [C.E.] Pierre Collet and Jean-Pierre Eckmann, Iterated maps on the interval as dynamical systems, Progress in Physics, vol. 1, Birkhäuser, Boston, Mass., 1980. MR 613981
  • [M.T.] J. Milnor and W. Thurston: On iterated maps of the interval: I,II. In: ``Dynamical Systems: Proc. Univ, of Maryland 1986-87'', Lecture Notes in Mathematics 1342, (1988), 465--563. MR 90a:98083
  • [M.S.] Welington de Melo and Sebastian van Strien, One-dimensional dynamics, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 25, Springer-Verlag, Berlin, 1993. MR 1239171

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58Fxx, 34Cxx, 30-xx

Retrieve articles in all journals with MSC (1991): 58Fxx, 34Cxx, 30-xx

Additional Information

R. Galeeva
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60201
Address at time of publication: UMR 129 CNRS UNSA, 1361 Route des Lucioles Sophia Antipolis, 06560 Valbonne, France

S. van Strien
Affiliation: Department of Mathematics, University of Amsterdam, Amsterdam, The Netherlands

Keywords: One-dimensional dynamics
Received by editor(s): June 6, 1994
Received by editor(s) in revised form: September 21, 1995
Article copyright: © Copyright 1996 American Mathematical Society